ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 19, 2017, Issue 2

\(L_p-L_q\)-estimates for Generalized Riss Potentials with Oscillating Kernels


Gurov M. N. , Nogin V. A.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 2. P. 3-10.
DOI 10.23671/VNC.2017.2.6503
 

On Automorphisms of a Distance-Regular Graph with Intersection of Arrays {39,30,4; 1,5,36}


Gutnova A. K. , Makhnev A. A.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 2. P.11-17.
DOI 10.23671/VNC.2017.2.6504
 

On Splitting Polynomials with Coefficients from Commutative Banach Algebras


Pasenchuk A. E.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 2. P.18-27.
DOI 10.23671/VNC.2017.2.6505
 

Minimum Dominating Randic Energy of a Graph


Siva Kota Reddy P. ,  Prakasha K. N. , Siddalingaswamy V. M.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 2. P.28-35.
DOI 10.23671/VNC.2017.2.6506
 

On the Power Order of Growth of Lower \(Q\)-Homeomorphisms


Salimov R. R.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 2. P.36-48.
DOI 10.23671/VNC.2017.2.6507
 

Gauss, Peterson-Codazzi, and Ricci equations in nonholonomic frames


Shapovalova L. N.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 2. P.49-57.
DOI 10.23671/VNC.2017.2.6508
 

Difference Equations and Sobolev Orthogonal Polynomials, Generated by Meixner Polynomials


Sharapudinov I. I. , Gadzhieva Z. D. , Gadzhimirzaev R. M.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 2. P. 58-72.
DOI 10.23671/VNC.2017.2.6509
 

On Some Problems in the Theory of Functions


Korobeinik Yu. F.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 2. P.73-77.
DOI 10.23671/VNC.2017.2.6510
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт